# SDR HEEA078321

- Difficulty date: March 21, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,496 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Boot
- Part number: 406310411101
- Part serial: NA
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BOOT IS CRACKED.
